# SDR FDEA200910303743

- Difficulty date: October 30, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 38,597 hours, 14,765 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Gcu
- Part number: 740120B
- Part serial: 0804
- Condition: Failed
- Location: Nr 1
- Part time: 32,738 hours, 12,283 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

NR1 GEN FAULTED ON TAKEOFF.  TRIED ONE RESET.  NO HELP.   PERFORMED BITE TEST OF GROUND PWR CONTROL UNIT IAW TSM 24-00-00 PAGE 102.  GOT A FAULT CODE "SHORTED PMG".  IAW TSM 24-00-00 PAGE 151, REPLACE GCU.  ALL OPS CKS ON THE NR1 GEN WERE NORMAL OK FOR SERVICE.
